# SDR ASAA2023021241956

- Difficulty date: February 12, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 59,151 hours, 17,622 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32022221
- Part serial: 5207
- Condition: Faulty
- Location: #1 Engine
- Part time: 7,926 hours, 2,320 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO REPORTS OF #1 ENGINE HUNG START. CHECK OF THE #2 ENGINE 5TH STAGE CHECK VALVE. GROUNDED - YES. REPLACED 5TH STAGE CK VALVE PER B737-800 AMM 36-11-02/401 WITH ALL NEW CLAMPS AND E-SEALS.
